| Catalog Number |
68-420 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Malposition of Device (2616)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture" baker grade unknown and "rippling ".This record is for the left side.Device remains implanted.
Event or Problem Description
Healthcare professional later reported "extreme rippling", "upside down" and "did not actually have a rupture or grade 3 or above" capsular contracture, un-reporting capsular contracture.This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b1, b5, b6, d6b, h6.Reason for reoperation: malposition.